Tag Archives: Caplets

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to… Read More »

Healthy Mama Make You Ready! Fertility Supplement OB/GYN Formulated to Optimize Female Fertility and Reproductive Health; 60 Caplets

Make you Ready! Fertility Supplements Trying to conceive is an exciting time, it means you’re finally ready to start a family.   While most people think that getting pregnant is easy, it truly can take time and work.   You can start out helping your body get prepared for this awesome endeavor with a Fertility Supplement… Read More »

Vanquish Pain Reliever, 100 Caplets

Extra-strength pain formula with two buffers Specially shaped for easy swallowing. Temporarily relieves minor pain due toßheadache, backache, menstrual cramps, arthritis, colds and flu, muscle aches Extra-strength pain formula with two buffers Specially shaped for easy swallowing Each caplet contains:ßacetaminophen 194mg (pain reliever), aspirin 227mg (pain reliever), caffeine 33mg Please read all label information on… Read More »

Tylenol 8 HR Arthritis Pain Extended Release Caplets, Pain Reliever, 650 mg, 100 ct.

Tylenol 8 HR Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. With 650 milligrams of acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, and toothache. From Tylenol, the #1 doctor-recommended brand of pain relievers,… Read More »